# SDR COMA0860310

- Difficulty date: June 27, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 35,250 hours, 32,516 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0480
- Condition: Faulty
- Location: Mlg
- Part time: 11,947 hours, 10,141 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ORD APPROACH RECEIVED A LANDING GEAR DISAGREE WARNING, CREW DECLARED AN EMERGENCY AND PERFORMED MANUAL EXTENSION.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE MLG SELECTOR VALVE.  (S)
